# SDR SWAA2015030537131

- Difficulty date: March 4, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 41,711 hours, 24,414 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stabilizer
- Part number: 6573782
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER CRACKED 86.5 INCHES FROM FUSELAGE, 16.5 INCHES FROM AFT SPAR.  REPAIRED STABILIZER IAW SRM.
